# SDR DALA2022041902701

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767
- Aircraft serial: 29713
- Aircraft time: 83,706 hours, 15,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:01L, CORRECTIVE ACTION: LED SLIDE INDICATOR ILLUMINATES WITH PUSH TEST AND WHEN DOOR ARMED. NO FAULT FOUND. REF B767 AMM 52-73. (2198321)
